# SDR FDEA201002220490

- Difficulty date: February 22, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN STA 860-880 RBL 25 HAS DAMAGED LUG. R & R SEAT TRACK, FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL II , III AND SRM 51-40-02.  FABRICATED SEAT TRACK. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
